# SDR SWAA983173

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623121
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE 45 MIN INTO FLIGHT, L2 WINDOW HEAT BEGAN ARCING AND OUTER PANE CRACKED, INNER PANE REMAINED INTACT.  AIRCRAFT RETURNED TO TPA AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED CAPT SLIDING WINDOW PER M/M.
